Tags

Type your tag names separated by a space and hit enter

Oculomucocutaneous syndrome associated with the administration of practolol.
Nurs Times 1976; 72(38):1472-4NT

Authors

No affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

972839

Citation

Smith, J S.. "Oculomucocutaneous Syndrome Associated With the Administration of Practolol." Nursing Times, vol. 72, no. 38, 1976, pp. 1472-4.
Smith JS. Oculomucocutaneous syndrome associated with the administration of practolol. Nurs Times. 1976;72(38):1472-4.
Smith, J. S. (1976). Oculomucocutaneous syndrome associated with the administration of practolol. Nursing Times, 72(38), pp. 1472-4.
Smith JS. Oculomucocutaneous Syndrome Associated With the Administration of Practolol. Nurs Times. 1976 Sep 23;72(38):1472-4. PubMed PMID: 972839.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Oculomucocutaneous syndrome associated with the administration of practolol. A1 - Smith,J S, PY - 1976/9/23/pubmed PY - 1976/9/23/medline PY - 1976/9/23/entrez SP - 1472 EP - 4 JF - Nursing times JO - Nurs Times VL - 72 IS - 38 SN - 0954-7762 UR - https://www.unboundmedicine.com/medline/citation/972839/Oculomucocutaneous_syndrome_associated_with_the_administration_of_practolol_ L2 - https://medlineplus.gov/tears.html DB - PRIME DP - Unbound Medicine ER -